You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Laguerre Series Approximation to the Sampling Distribution of the Variance
J. Roy and M. L. Tiku
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 24, No. 2 (May, 1962), pp. 181-184
Stable URL: http://www.jstor.org/stable/25049204
Page Count: 4
Preview not available
The first four terms of the Laguerre series expansion of the distribution of the variance of a sample from any population are worked out.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1962 Indian Statistical Institute